# SDR USAA070554

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Condition: Cracked
- Location: Rt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB L/E, NOSE RIB FWD CUTOUT, 167 INCHES FROM I/B END.  BLENDED DAMAGE & RE-INSTALLED PART PER SRM 55-10-09, FIG 101, DEFECT SIZE: .063 INCH.
